RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 31, Number 4  


A method for solving ill-conditioned systems of linear algebraic equations
A. A. Abramov
483
Extending the potentialities of matrix inversion procedures
S. A. Shishkin
492
The $\lambda^{(n)}$-transformation and digital signal processing algorithms in the algebra of formal polynomials
R. P. Tarasov
505
A second order numerical method for non-linear singular perturbation problems without turning points
R. Vulanović
522
The asymptotic behaviour of the solution of a singularly perturbed two-dimensional problem of the reaction-diffusion-transport type
V. F. Butuzov, V. Yu. Buchnev
533
On chaotization of oscillations of the combustion front of condensed systems involving melting
D. V. Strunin
543
On the construction of a conservative approximate problem on the decay of discontinuity for an equilibrium gas
T. V. Kupriyanova, Yu. Ya. Mikhailov, A. Yu. Chinilov
551
Principal scheme and numerical simulation of flows in a gas-dynamical opening with large pressure drop
V. G. Grudnitskii, V. N. Podobryaev, V. N. Rygalin
561
A rapidly converging method for solving the Euler equation
I. L. Sofronov
575
The fundamental solution of the equation of internal waves and some initial-boundary value problems
Yu. D. Pletner
592
The problems of controlling the routing of connections in data transmission networks
N. S. Vasil'ev
605

Scientific communications
An asymptotic estimate of the accuracy of a discrete spectral problem
V. G. Prikazchikov
618
Grid interpolation with a linear curvature-change rule
V. A. Lyul'ka, I. A. Rumyantsev
623
A method for determining noise level using the discrete Lyapunov exponent
A. V. Il'in, N. G. Timashova
625
A stochastic finite-difference algorithm for minimizing a maximin function
S. K. Zavriev, A. G. Perevozchikov
629
Stability of periodic space flows of a viscous fluid
M. A. Brutyan, P. L. Krapivsky
634

Scientific information
Letter to the editor
A. V. Shcheprov
639
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020